# SDR SWAA2017091916462

- Difficulty date: September 6, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT FLAP DAMAGED.  R&R SLIDE IAW AMM AND MT.
